# SDR MALA964955

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Broken Rivet
- Location: Rt Wing/Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED LOWER RIGHT OUTBOARD WING TO NACELLE TRANSIT ANGLE HAS A RIVET HEAD BROKEN HALF OFF AND A .125 INCH CRACK EMANATING FROM RIVET.  LOCATION IS 9 RIVETS AFT OF DE-ICE BOOT EDGE.  COMPLETED REPAIR BY REMOVING RIVETS IN DAMAGED AREA, STOP DRILLING CRACK AND WET INSTALLING REPAIR DOUBLER IAW ARP 54-20-9101.  REV B DATED MAY 12, 1993.  (M)
